Open Access
Translator Disclaimer
October 2015 Kodaira vanishing theorem for log-canonical and semi-log-canonical pairs
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci. 91(8): 112-117 (October 2015). DOI: 10.3792/pjaa.91.112

Abstract

We prove the Kodaira vanishing theorem for log-canonical and semi-log-canonical pairs. We also give a relative vanishing theorem of Reid–Fukuda type for semi-log-canonical pairs.

Citation

Download Citation

Osamu Fujino. "Kodaira vanishing theorem for log-canonical and semi-log-canonical pairs." Proc. Japan Acad. Ser. A Math. Sci. 91 (8) 112 - 117, October 2015. https://doi.org/10.3792/pjaa.91.112

Information

Published: October 2015
First available in Project Euclid: 5 October 2015

zbMATH: 1349.14066
MathSciNet: MR3403942
Digital Object Identifier: 10.3792/pjaa.91.112

Subjects:
Primary: 14F17
Secondary: 14E30

Keywords: Kodaira vanishing theorem , log-canonical pairs , Semi-log-canonical pairs , vanishing theorem of Reid–Fukuda type

Rights: Copyright © 2015 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.91 • No. 8 • October 2015
Back to Top